# SDR YENA201909020502

- Difficulty date: September 2, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,590 hours, 20,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON UPPER SURFACE RIB9 +18 STR 11 RT WING. PERFORMED PERMANENT REPAIR ON UPPER SURFACE RIB 9+8 STR 11 ON RT WING IAW EA 57-0365-19 CAT B IAW RDAS 80664047/109/2019 EC A19 627-07 REF NR 2019-258091.
